# SDR ASOA01116

- Difficulty date: July 24, 2001
- Submitted: August 23, 2001
- Operation: Air carrier
- Aircraft: N243AS
- Make and model: Emb EMB-120
- Aircraft serial: 120072
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: E, A

## Discrepancy

FLT 4830 - DURING FLIGHT FROM DFW TO TUL, CREW REPORTED SMELLING SMOKE IN THE CABIN.  AFTER ISOLATING THE RIGHT BLEED AND RIGHT PACK THE SMOKE STILL DIDN'T CLEAR.  THE CREW THEN RECEIVED A RIGHT ENGINE LOW OIL PRESSURE WARNING AND NOTED THE GAUGE WAS FLUCTUATING.  THE RIGHT ENGINE OIL PRESSURE DROPPED BELOW 40 PSID.  AT THIS TIME THE RIGHT ENGINE WAS SHUT DOWN.  AIRCRAFT RETURNED TO DFW AND LANDED SAFELY.  MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE.  (M)
